Alert archive / Indiana / Special Weather Statements in 2013
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at May 30, 2013, 5:13 PM EDT for Fountain County, Vermillion County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 5:13 PM EDT (21:13 UTC)
- Expired
- May 30, 2013, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
Counties Fountain County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1076 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
511
WWUS83 KIND 302113
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT THU MAY 30 2013
INZ035-043-044-302200-
FOUNTAIN-PARKE-VERMILLION-
513 PM EDT THU MAY 30 2013
...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHWESTERN PARKE AND
CENTRAL VERMILLION COUNTIES UNTIL 600 PM EDT...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF CLINTON...OR 17 MILES NORTHEAST
OF PARIS...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEWPORT...
VEEDERSBURG...
CAYUGA...
LODI...
KINGMAN...
YEDDO...
HILLSBORO...
MELLOTT...
NEWTOWN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4024 8733 4026 8729 4028 8728 4028 8727
4021 8709 4006 8709 3967 8738 3973 8753
3985 8753
TIME...MOT...LOC 2113Z 206DEG 34KT 3981 8742
$$
CPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at May 30, 4:37 PM EDT, 36 minutes earlier.
Area forecast discussion, May 30, 4:37 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 437 PM EDT THU MAY 30 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 248 PM EDT THU MAY 30 2013 SEVERAL UPPER LEVEL WAVES WILL EJECT OUT OF A LARGE TROUGH OVER THE NORTHERN PLAINS AND ACROSS THE OHIO VALLEY INTO THE WEEKEND... FOLLOWED BY THE PASSAGE OF LOW PRESSURE AND A COLD FRONT LATE SATURDAY. THE COMBINATION OF THESE FEATURES WILL PROVIDE SEVERAL OPPORTUNITIES FOR THUNDERSTORMS ACROSS CENTRAL INDIANA INTO EARLY SUNDAY. HIGH PRESSURE WILL BUILD IN FOR THE FIRST HALF OF NEXT WEEK WITH DRIER AND COOLER WEATHER ACROSS THE REGION. && .NEAR TERM /TONIGHT/... ISSUED AT 248 PM EDT THU MAY 30 2013 CU FIELD HAS BECOME WELL ESTABLISHED ACROSS THE FORECAST AREA THIS AFTERNOON AS WARM...MOIST AND UNSTABLE AIR ADVECTS INTO THE REGION AROUND THE LEE SIDE OF A LARGE UPPER TROUGH ACROSS THE PLAINS. ONE OF THE MUGGIER AFTERNOONS IN PROGRESS SO FAR IN 2013 AS TEMPS HAD RISEN INTO THE MID 80S ACROSS MUCH OF CENTRAL INDIANA AS OF 18Z. COMPLEX FORECAST FOR TONIGHT AND CONTINUING OUT INTO THE WEEKEND AS THE OHIO VALLEY RESIDES AHEAD OF A BROAD UPPER TROUGH OVER THE PLAINS AND PLACES THE REGION IN A MOIST SOUTHWEST FLOW ALOFT. SEVERAL VORTS ALOFT ALREADY CONTRIBUTING TO ROBUST CONVECTIVE DEVELOPMENT OVER THE CENTRAL PLAINS AND OZARKS. ADDITIONAL CONVECTIVE ACTIVITY HAS BROKEN OUT ACROSS THE MID MISSISSIPPI AND LOWER OHIO VALLEYS WITHIN A REGION OF HIGHER CAPE VALUES AND DEEPER BL SHEAR. MESOANALYSIS INDICATING A MODERATELY UNSTABLE AIRMASS ACROSS CENTRAL INDIANA THIS AFTERNOON WITH AIR TEMPS NEAR THE FORECAST CONVECTIVE TEMPS. SO FAR...STORMS HAVE BEEN SLOW TO GET GOING OVER THE FORECAST AREA. THE LACK OF BL SHEAR AND A SIGNIFICANT TRIGGER ALOFT ARE LIKELY MITIGATING DEVELOPMENT AT THIS POINT BUT AS A WEAK MID LEVEL VORT LIFTS INTO ILLINOIS BY LATE AFTERNOON...DO EXPECT SCATTERED CONVECTION TO INCREASE IN COVERAGE WITH THE GREATEST FOCUS OVER THE WESTERN HALF OF THE FORECAST AREA. LACK OF SHEAR WILL KEEP STORMS DISORGANIZED AND OF A DIURNAL PULSE VARIETY INTO THE EVENING HOURS. LOCALIZED SOAKERS ARE POSSIBLE WITH PRECIP WATER VALUES NEAR 1.7 INCHES. FOCUS FOR MORE WIDESPREAD CONVECTION COMES OVERNIGHT AS STORMS ONGOING OVER WESTERN MISSOURI/EASTERN OKLAHOMA TRACK NORTHEAST WITH AN ASSOCIATED WAVE ALOFT. MAY SEE COVERAGE DROP OFF FOR A FEW HOURS DURING THE EVENING AND THEN RAMP BACK UP AS STORMS APPROACH FROM THE WEST. ANTICIPATE THE LINE OF STORMS WILL BE DECREASING IN INTENSITY AS IT ARRIVES DURING THE LATE EVENING AND INTO THE OVERNIGHT AS IT MOVES AWAY FROM THE STRONGER BL SHEAR. HOWEVER...PRESENCE OF A NOCTURNAL LOW LEVEL JET WILL CONTINUE TO PUMP A MOIST UNSTABLE AIRMASS INTO THE REGION AND COMBINED WITH STRONGER FORCING ALOFT...SHOULD ENABLE CONVECTION TO PERSIST OVERNIGHT. IMPACTS WILL INCLUDE LOCALLY HEAVY RAIN WITH HIGH PRECIP WATER VALUES AND GUSTY WINDS. WILL INCREASE TO LIKELY POPS OVER MUCH OF THE FORECAST AREA AFTER MIDNIGHT. TEMPS...EXPECT LOWS SIMILAR TO WEDNESDAY NIGHT WITH NEARLY IDENTICAL LOW LEVEL THERMAL PROFILE. EXPECT TEMPS TO FALL ONLY INTO THE UPPER 60S TO AROUND 70. MOS GUIDANCE LOOKED GOOD. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 248 PM EDT THU MAY 30 2013 FORECAST CHALLENGES CONTINUE TO FOCUS ON PRECIP CHANCES...HEAVY RAIN AND SEVERE STORM POTENTIAL THROUGH SATURDAY NIGHT UNTIL THE COLD FRONT CAN MOVE THROUGH. AS MENTIONED ABOVE...COMPLEX FORECAST THROUGH SATURDAY NIGHT AS SEVERAL WAVES OF CONVECTION APPEAR POISED TO IMPACT THE REGION. MODELS IN GENERAL ARE CLOSE WITH RESPECT TO THE MAIN BROAD SCALE FEATURES. HOWEVER AS IS SO OFTEN THE CASE IN THESE PATTERNS...THE MESOSCALE SETUP IS CRUCIAL IN DETERMINING THE SPECIFICS OF THE FORECAST. OVERNIGHT CONVECTION SHOULD BE DEPARTING THE REGION FRIDAY MORNING WITH JUST LEFTOVER SCATTERED CONVECTION AND CLOUDS. MODEL GUIDANCE IS INDICATING A POCKET OF DRIER AIR FOLLOWING IN THE WAKE OF THE OVERNIGHT CONVECTION WHICH SHOULD SERVE TO SCATTER OUT CLOUDS AND ENABLE THE AIRMASS TO ONCE AGAIN BECOME UNSTABLE INTO FRIDAY AFTERNOON. WHILE SCATTERED CONVECTION WILL BE POSSIBLE AT ANY TIME ON FRIDAY...SIGNS POINTING TO BEST CHANCE FOR SEVERE STORMS COMING LATE FRIDAY AFTERNOON AND PERHAPS MORE LIKELY FRIDAY NIGHT AS ROBUST CONVECTION DEVELOPS TO THE WEST AND NORTHWEST OF THE FORECAST AREA AHEAD OF THE COLD FRONT. DYNAMICS AND FORCING ALOFT ARE MARKEDLY BETTER FRIDAY AFTERNOON AND EVENING AS A SHARP UPPER JET CUTS UNDERNEATH THE UPPER LOW AND INTO THE LOWER GREAT LAKES. THIS WILL PROMOTE UPPER DIFFLUENCE AND INCREASE BL SHEAR VALUES ACROSS THE LOWER GREAT LAKES. THE LOW LEVEL JET WILL ONCE AGAIN DEVELOP FRIDAY EVENING AND COMBINED WITH FORCING ALOFT AND PLENTY OF INSTABILITY... ANTICIPATE CONVECTION TO THE WEST TO FORM INTO EITHER A SQUALL LINE OR AN MCS AND MIGRATE INTO THE FORECAST AREA FRIDAY NIGHT. WILL GRADUALLY INCREASE TO LIKELY/CATEGORICAL POPS LATE FRIDAY NIGHT. SEVERE THREAT IS MURKIER FOR SATURDAY AS LEFTOVER CONVECTION FROM FRIDAY NIGHT ACTIVITY OR CLOUD DEBRIS MAY HAMPER EFFORTS FOR THE ATMOSPHERE TO ONCE AGAIN DESTABILIZE. FORCING ALOFT REMAINS SOLID SATURDAY AHEAD OF THE COLD FRONT WITH BL SHEAR VALUES OF 30-35KTS PRESENT FOR MUCH OF THE DAY AND OHIO VALLEY REMAINING WITHIN THE RIGHT REAR QUAD OF THE UPPER JET. A GREATER CONCERN ON SATURDAY MAY END UP BEING ON HEAVY RAIN AND LOCALIZED FLOODING... ESPECIALLY WITH DEEP LOW LEVEL CONVERGENCE PRESENT THROUGH 700MB AND PRECIP WATER VALUES NEAR 1.75 INCHES. HOW MUCH RAIN FALLS FRIDAY AFTERNOON/NIGHT WILL ALSO GREATLY INFLUENCE ANY FLOODING POTENTIAL GOING FORWARD INTO THE WEEKEND. WILL CARRY CATEGORICAL POPS OVER THE ENTIRE FORECAST AREA SATURDAY WITH A HEAVY RAIN MENTION. THE FRONT WILL TRACK THROUGH CENTRAL INDIANA SATURDAY NIGHT AS LOW PRESSURE MOVES THROUGH THE GREAT LAKES. WILL HOLD ONTO LOW CHANCE POPS SUNDAY AS A TRAILING UPPER WAVE MAY SERVE TO GENERATE ISOLATED CONVECTION. HIGH PRESSURE EXPANDING INTO THE REGION BY LATE SUNDAY WILL END RAIN CHANCES. TEMPS...GENERALLY LEANED CLOSER TO WARMER MAVMOS GUIDANCE FOR HIGHS BOTH FRIDAY AND SATURDAY AS EVEN A LITTLE BIT OF SUN SHOULD ENABLE TEMPS TO ROCKET INTO THE 80S. TEMPS WILL FALL BACK INTO THE LOWER/MID 70S ON SUNDAY IN WAKE OF THE FRONTAL PASSAGE. MOS GUIDANCE LOOKED REASONABLE FOR LOWS THROUGH THE PERIOD. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 215 PM EDT THU MAY 30 2013 ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT DURING THIS PERIOD...EXCEPT ON WEDNESDAY INTO THURSDAY. INITIALLY A MUCH COOLER...AND LESS HUMID AIR MASS WILL SETTLE ACROSS THE AREA FOR MONDAY AND TUESDAY IN THE WAKE OF THE COLD FRONT. GOOD SUBSIDENCE AND A NORTHWESTERLY FLOW OF COOL AIR WILL SETTLE ACROSS THE OHIO VALLEY IN THE WAKE OF THE COLD FRONT. BY WEDNESDAY AND THURSDAY THE GFS AND ECMWF BEGIN TO INTRODUCE A WARM FRONT APPROACHING FROM THE NORTHWEST. THE ECMWF APPEARS A BIT QUICKER WITH THIS FEATURE WHILE THE GFS IS SLOWER. GIVEN THE LARGE HIGH AND COOL AIR MASS ALONG WITH THE STRONG RIDGE THAT WILL BE OVER THE AREA DURING THE FIRST PARTS OF THE WEEK WILL OPT TOWARD THE SLOWER SOLUTION AND ONLY KEEP PRECIP CHANCES IN FOR THURSDAY FOR NOW WITH THE ADVANCE OF THE APPROACHING WARM FRONT. && .AVIATION /DISCUSSION FOR THE 301800Z TAFS/... ISSUED AT 437 PM EDT THU MAY 30 2013 CONVECTION HAS DEVELOPED OVER/NEAR THE WESTERN SITES...WITH A FEW STORMS ALSO FIRING TO THE EAST. FOR KIND AND KBMG THINK ALLOWING VCTS TO CONTINUE IS THE WAY TO GO WITH LESS AND THE LIKELIHOOD OF ACTUALLY HITTING THOSE SITES BEING LESS. WILL PAINT IN A TEMPO TSRA GROUP AT KLAF AND KHUF WITH BETTER COVERAGE APPROACHING THOSE SITES. PREVIOUS DISCUSSION FOLLOWS... MAINLY VFR CONDITIONS ARE EXPECTED DURING THIS TAF PERIOD. ANY TSRA THAT STRIKES A TAF SITE WILL LIKELY RESULT IN BRIEF MVFR OR IFR CONDITIONS. WARM SOUTHERLY FLOW REMAINS IN PLACE ACROSS CENTRAL INDIANA AND THE TAF SITES. FORECAST SOUNDINGS SHOW PLENTY OF CAPE AND CONVECTIVE TEMPERATURE HAVE BEEN REACHED...HOWEVER LITTLE UPPER LEVEL SUPPORT IS AVAILABLE THIS AFTERNOON. THUS A FEW DIURNALLY DRIVEN TSRA WILL BE POSSIBLE THIS AFTERNOON AND HAVE PAINTED A WINDOW OF VCTS DURING THAT TIMEFRAME FOR NOW. WILL UPDATE WITH MORE PRECISE TIMING SHOULD IT COME AVAILABLE. AN UPPER WAVE SWEEPS ACROSS THE WESTERN PARTS OF THE FORECAST AREA LATE TONIGHT AND THIS SHOULD PROVIDE ENOUGH FORCING FOR TSRA DEVELOPMENT. TIME HEIGHTS SHOW DEEP SATURATION ALONG WITH GOOD MOISTURE AVAILABLE. THUS WILL ONCE AGAIN PAINT A PERIOD OF VCTS DURING THE OVERNIGHT HOURS...FIRST ACROSS LAF AND HUF BEFORE THIS SYSTEM ADVECTS EASTWARD ACROSS IND AND BMG BY 08Z-09Z. AGAIN ANY TSRA THAT DOES DEVELOP MAY PRODUCE BRIEF MVFR OR IFR CONDITIONS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM....PUMA AVIATION...JP/CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 30, 10:15 AM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1015 AM EDT THU MAY 30 2013 INZ021-028>031-035>049-051>057-060>065-067>072-311000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1015 AM EDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS: LIGHTNING...GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS. TIMING: CHANCES BEGIN LATE THIS MORNING AND INCREASE FROM WEST TO EAST THROUGH TONIGHT. DISCUSSION: SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THROUGHOUT THE DAY AND INTO TONIGHT AS AN UPPER LEVEL LOW MOVES CLOSER TO CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE FROM FRIDAY THROUGH EARLY SUNDAY MORNING. SOME OF THE STORMS COULD BECOME SEVERE AT TIMES ON FRIDAY AND SATURDAY/SATURDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND ISOLATED TORNADOES. DISCUSSION: AN UPPER LEVEL LOW AND ASSOCIATED COLD FRONT WILL TRIGGER THUNDERSTORMS ACROSS CENTRAL INDIANA FROM FRIDAY THROUGH EARLY SUNDAY MORNING. THERE COULD BE A FEW ROUNDS OF SEVERE WEATHER ON FRIDAY AND AGAIN ON SATURDAY/SATURDAY NIGHT ALONG AND AHEAD OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY AND SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, May 30, 4:50 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 450 PM EDT THU MAY 30 2013 INZ056-057-064-065-072-302130- BARTHOLOMEW-DECATUR-JENNINGS-RUSH-SHELBY- 450 PM EDT THU MAY 30 2013 ...STRONG THUNDERSTORM ADVISORY FOR WESTERN DECATUR...NORTHEASTERN BARTHOLOMEW...NORTHERN JENNINGS...SOUTHERN RUSH AND EASTERN SHELBY COUNTIES UNTIL 530 PM EDT... AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTH OF NORTH VERNON...OR 15 MILES EAST OF COLUMBUS...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GREENSBURG... RUSHVILLE... MILFORD... GENEVA... ADAMS... ST. PAUL... SANDUSKY... WALDRON... MOSCOW... MILROY... MANILLA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3965 8570 3961 8538 3907 8552 3909 8575 TIME...MOT...LOC 2050Z 188DEG 27KT 3922 8563 CP
Special weather statement, May 30, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT THU MAY 30 2013
INZ035-043-044-302200-
FOUNTAIN-PARKE-VERMILLION-
513 PM EDT THU MAY 30 2013
...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHWESTERN PARKE AND
CENTRAL VERMILLION COUNTIES UNTIL 600 PM EDT...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF CLINTON...OR 17 MILES NORTHEAST
OF PARIS...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEWPORT...
VEEDERSBURG...
CAYUGA...
LODI...
KINGMAN...
YEDDO...
HILLSBORO...
MELLOTT...
NEWTOWN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4024 8733 4026 8729 4028 8728 4028 8727
4021 8709 4006 8709 3967 8738 3973 8753
3985 8753
TIME...MOT...LOC 2113Z 206DEG 34KT 3981 8742
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:50 PM EDT | Special Weather Statement | IND | Decatur | 40 min |
| May 30, 5:46 PM EDT | Special Weather Statement | IND | Knox, Sullivan | 44 min |
| May 30, 6:27 PM EDT | Special Weather Statement | IND | Delaware | 48 min |
Nearby
Special Weather Statements in Indiana, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.